Journal of Noncommutative Geometry


Full-Text PDF (146 KB) | Metadata | Table of Contents | JNCG summary
Volume 11, Issue 3, 2017, pp. 823–826
DOI: 10.4171/JNCG/11-3-1

Published online: 2017-09-26

A note on the Lichnerowicz vanishing theorem for proper actions

Weiping Zhang[1]

(1) Nankai University, Tianjin, China

We prove a Lichnerowicz type vanishing theorem for non-compact spin manifolds admiting proper cocompact actions. This extends a previous result of Ziran Liu who proves it for the case where the acting group is unimodular.

Keywords: Positive scalar curvature, proper actions, vanishing theorem

Zhang Weiping: A note on the Lichnerowicz vanishing theorem for proper actions. J. Noncommut. Geom. 11 (2017), 823-826. doi: 10.4171/JNCG/11-3-1